# SDR TSAA9553020

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BS 727 BULKHEAD OUTER CHORD CRACKED BETWEEN S22L AND 23L, 5.25 INCHES LONG.  STOP DRILLED PER SRM 51-10-01 IAW BOEING MESSAGE ALO-HNL 94-0388RR DATED 29 DECEMBER 94 AND REPAIRED PER ECO 1325.  AIRCRAFT RETURNED TO SERVICE.  (X)
